Multiple return times theorems for weakly mixing systems
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 2, p. 153-165
@article{AIHPB_2000__36_2_153_0,
     author = {Assani, I.},
     title = {Multiple return times theorems for weakly mixing systems},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {2},
     year = {2000},
     pages = {153-165},
     zbl = {0985.37004},
     mrnumber = {1751656},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2000__36_2_153_0}
}
Assani, I. Multiple return times theorems for weakly mixing systems. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 2, pp. 153-165. http://www.numdam.org/item/AIHPB_2000__36_2_153_0/

[1] Assani I., A double return times ergodic theorem, Preprint, 1997. | MR 1162395

[2] Assani I., Strong laws for weighted sums of iid random variables, Duke Math. J. 88 (1997) 217-246. | MR 1455518 | Zbl 0883.60023

[3] Assani I., Multiple recurrence and almost sure convergence for weakly mixing dynamical systems, Israel J. Math. 103 (1998) 111-124. | MR 1613556 | Zbl 0920.28011

[4] Bourgain J., Return times sequences of dynamical systems, Preprint, IHES, March 1988. | MR 939436

[5] Bourgain J., Double recurrence and almost sure convergence, J. für die Reine und Angewandte Math. 404 (1990) 140-161. | MR 1037434 | Zbl 0685.28008

[6] Bourgain J., Furstenberg H., Katznelson Y., Ornstein D., Appendix to J. Bourgain, Pointwise Ergodic Theorems for Arithmetic Sets, IHES, 1989. | Numdam | MR 1019960 | Zbl 0705.28008

[7] Bellow A., Losert V., The weighted pointwise ergodic theorem and the individual ergodic theorem along subsequences, Trans. Amer. Math. Soc. 288, 307-345. | MR 773063 | Zbl 0619.47004

[8] Furstenberg H., Recurrence in Ergodic Theory and Combinatorial Number Theory, Princeton University Press, Princeton, NJ, 1981. | MR 603625 | Zbl 0459.28023

[9] Host B., Mixing of all orders and pairwise independent joinings of systems with singular spectrum, Israel J. Math. 76 (1991) 289-298. | MR 1177346 | Zbl 0790.28010

[10] Lesigne E., Sur la convergence ponctuelle de certaines moyennes ergodiques, Comptes Rendus de l'Académie des Sciences 298 (1984) 425-428. | MR 765266 | Zbl 0579.60024

[11] Rudolph D., Fully generic sequences and a multiple term return times theorem, Invent. Math. 131 (1998) 199-228. | MR 1489899 | Zbl 0910.28013